# SDR AU010009

- Difficulty date: January 4, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 0164168190
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,137 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE FUEL CONTROL UNIT FAULTY. INVESTIGATION FOUND THE PPNG OF THE FCU  INTERNAL CIRCUIT TO BE OPEN CIRCUITED.
